MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG., BARREL BUR, 6 FLUTE F - SERIES - 5.5MM; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

STRYKER ENDOSCOPY-SAN JOSE PKG., BARREL BUR, 6 FLUTE F - SERIES - 5.5MM; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Catalog Number 0375951000
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for investigation therefore the reported failure mode was not confirmed.The reported failure mode will be monitored for future reoccurrence.Alleged failure: shaver did not work, error message, delay of surgery.Probable root cause: inadequate window profile, gap between cutter/housing, insuffient sharpness, incorrect rfid tag, incorrect diamond grit size/ type, inadequate coating process.The device manufacture date is not known.
 
Event or Problem Description
It was reported that there was a 2 hour delay in surgery.

Brand Name
PKG., BARREL BUR, 6 FLUTE F - SERIES - 5.5MM
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key7797931
Report Number0002936485-2018-00582
Device Sequence Number1862130
Product Code GFA
UDI-Device Identifier37613327054836
UDI-Public37613327054836
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 08/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0375951000
Device Lot Number172SSCE2
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2018
Initial Report FDA Received Date08/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1